About this Journal Submit a Manuscript Table of Contents
ISRN Algebra
Volume 2012 (2012), Article ID 725627, 5 pages
http://dx.doi.org/10.5402/2012/725627
Research Article

Acceptable Morita Contexts for Semigroups

Institute of Mathematics, Faculty of Mathematics and Computer Science, University of Tartu, Ülikooli 18, 50090 Tartu, Estonia

Received 20 March 2012; Accepted 29 April 2012

Academic Editors: K. Fujii, M. Jinzenji, F. Panaite, and J. van de Leur

Copyright © 2012 Valdis Laan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Valdis Laan, “Acceptable Morita Contexts for Semigroups,” ISRN Algebra, vol. 2012, Article ID 725627, 5 pages, 2012. doi:10.5402/2012/725627